# SDR GTIA2019031003212

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 27,530 hours, 12,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESS BELOW WEEKLY LIMITS. SERVICED L2 DOOR ASSIST BOTTLE PRESSURE TO PROPE LEVEL IAW AMM 52-10-00.
